# SDR AT9900876

- Difficulty date: November 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 4911383INI
- Condition: Corroded
- Location: Bs 446
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND FRAME CLIP TO BE CORRODED OUT OF LIMITS AT BS 446 LONGERON 18L.  FABRICATED AND INSTALLED FRAME CLIP IAW DC9 SRM 51-30-01, 51-30-05, 53-01 FIG 1, AND 51-10-04.
